# SDR 2020F00483

- Difficulty date: October 17, 2020
- Submitted: December 7, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 65512552
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB UNDER PANEL 9517L UPPER WEB HAS CORROSION AT RUD STA 114.
